Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 53538, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/53538

Approximation of signals (functions) belonging to the weighted W(Lp,ξ(t))-class by linear operators

1Department of Mathematics, IIT Roorkee, Roorkee, Uttaranchal 247667, India
2Department of Mathematics, Indiana University, Bloomington, IN 47405, USA

Received 23 May 2006; Accepted 2 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. L. Mittal, B. E. Rhoades, and Vishnu Narayan Mishra, “Approximation of signals (functions) belonging to the weighted -class by linear operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 53538, 10 pages, 2006. https://doi.org/10.1155/IJMMS/2006/53538.